Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 31, 2014, 01:38:13 PM

Login with username, password and session length


Members
  • Total Members: 23094
  • Latest: arielx9
Stats
  • Total Posts: 632517
  • Total Topics: 47903
  • Online Today: 279
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Sides effects are back!  (Read 1026 times)

0 Members and 1 Guest are viewing this topic.

Offline papichasing

  • Member
  • Posts: 17
Sides effects are back!
« on: March 12, 2010, 08:53:20 AM »
I just started to take atripla  a nine days ago. The first night and day the sides effects were terrible. I had some fevers and a lot of anxiety. After a couples of days the sides effects were gone and I was feeling great. A couple of days ago I started having a fever that wont go away. I have tried several over the counter medications that used to work in the past but this time nothing. I'm going to call my doctor today to see what he tells me. My roommate keeps telling me that its the atripla. But I was feeling so good!!! It is possible that the sides effects can come back after a few day of feeling good? God bless you all!

Offline aztecan

  • Member
  • Posts: 5,388
  • 29 years positive, 57 years a pain in the butt
Re: Sides effects are back!
« Reply #1 on: March 12, 2010, 09:08:49 AM »
Hey Papi,

Atripla itself should not cause fevers.

If your CD4s were low and suddenly bounced back thanks to your ARV therapy, then you could be experiencing symptoms of a condition known as IRIS, or immune reconstitution syndrome.

But, you just started taking the meds nine days ago so IRIS isn't likely, but who knows.

I am interested in hearing what your doctor tells you.

In the meantime, keep taking your Atripla. It can take six to eight weeks before the initial side effects wear off. In some cases, even longer.

Have you tried taking on an empty stomach? That can help lessen the degree of side effects until your body adjusts.

Just a thought.

Hang in there.

HUGS,

Mark
"May your life preach more loudly than your lips."
~ William Ellery Channing (Unitarian Minister)

Offline papichasing

  • Member
  • Posts: 17
Re: Sides effects are back!
« Reply #2 on: March 12, 2010, 09:59:14 AM »
Thanks for your reply Mark ;). I am feeling better today and I just called my doctor a few minutes ago. He was with a patient so I left a message asking him to call me back when he is available. I definitely will keep you inform.

Offline papichasing

  • Member
  • Posts: 17
Re: Sides effects are back!
« Reply #3 on: March 12, 2010, 12:37:58 PM »
I just talked with my doctor and according to him this is not a side effect of the atripla but a reaction of my body to the medication since my cd4  was very low when i started the treatment
(only 15). He said that he doesnt think is nothing to worry about and that in a way it means that the atripla is working. Thanks God the fever is gone and I only feel a little weak but since I lost my appetite for the last 2 days I guess that I need to to start eating normally  again and have a good rest. But thanks God now I am not preoccupied any more.

Offline J.R.E.

  • Member
  • Posts: 7,099
  • Joined Dec-2003 Living positive, since 1985.
Re: Sides effects are back!
« Reply #4 on: March 12, 2010, 05:25:43 PM »
Hey Papi,



If your CD4s were low and suddenly bounced back thanks to your ARV therapy, then you could be experiencing symptoms of a condition known as IRIS, or immune reconstitution syndrome.





I"m thinking the same thing,.. Immune reconstitution syndrome.  I had similar reaction like your having, when I started on meds. My tcell count at that time was 16.  Try to eat, stay hydrated. drink plenty of water.


Hang in there----Ray
Current Meds ; Viramune, Epzicom, 40mg of simvastatin, 12.5mg of Hydrochlorothiazide.
Metoprolol tartrate 25mg



http://forums.poz.com/index.php?topic=40802.0

http://forums.poz.com/index.php?topic=45159.0

http://forums.poz.com/index.php?topic=39722.msg495621;topicseen#msg495621

http://forums.poz.com/index.php?topic=46806.0

http://forums.poz.com/index.php?topic=39414.msg491701#msg491701


 In October of 2003, My t-cell count was 16, Viral load was over 500,000, Percentage at that time was 5%. I started my first  HAART regimen  on October 24th,03.

 As of 6/4/14,  t-cells are at 423, Viral load <40

 Current % is at 13% 

  
 62 years young.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.